# SDR ASOA201112100022

- Difficulty date: December 10, 2011
- Submitted: December 10, 2011
- Operation: Air carrier
- Aircraft: N26141
- Make and model: Emb EMB-145XR
- Aircraft serial: 145733
- Aircraft time: 24,314 hours, 13,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CENTER SERVICE DOOR SILL CORRODED.  MX R & R CENTER SERVICE DOOR SILL IAW SRM 51-90-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
